RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2007, том 19, выпуск 4, страницы 1–33 (Mi aa125)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Статьи

Uniform subalgebras of $L^\infty$ on the unit circle generated by almost periodic functions

A. Brudnyi, D. Kinzebulatov

Department of Mathematics and Statistics, University of Calgary, Calgary, Canada

Аннотация: Analogs of almost periodic functions for the unit circle are introduced. Certain uniform algebras generated by such functions are studied, the corona theorems for them are proved, and their maximal ideal spaces are described.

Ключевые слова: Bounded holomorphic function, almost periodic function, uniform algebra, maximal ideal space, corona theorem.

Полный текст: PDF файл (397 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2008, 19:4, 495–518

Реферативные базы данных:

MSC: Primary 30H05; Secondary 46J20
Поступила в редакцию: 09.11.2006
Язык публикации: английский

Образец цитирования: A. Brudnyi, D. Kinzebulatov, “Uniform subalgebras of $L^\infty$ on the unit circle generated by almost periodic functions”, Алгебра и анализ, 19:4 (2007), 1–33; St. Petersburg Math. J., 19:4 (2008), 495–518

Цитирование в формате AMSBIB
\RBibitem{BruKin07}
\by A.~Brudnyi, D.~Kinzebulatov
\paper Uniform subalgebras of~$L^\infty$ on the unit circle generated by almost periodic functions
\jour Алгебра и анализ
\yr 2007
\vol 19
\issue 4
\pages 1--33
\mathnet{http://mi.mathnet.ru/aa125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2381931}
\zmath{https://zbmath.org/?q=an:1203.30059}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 4
\pages 495--518
\crossref{https://doi.org/10.1090/S1061-0022-08-01007-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653400001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa125
  • http://mi.mathnet.ru/rus/aa/v19/i4/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Brudnyi A., Kinzebulatov D., “Holomorphic semi-almost periodic functions”, Integral Equations Operator Theory, 66:3 (2010), 293–325  crossref  mathscinet  zmath  isi
    2. Brudnyi A., Kinzebulatov D., “Holomorphic Almost Periodic Functions on Coverings of Complex Manifolds”, N. Y. J. Math., 17A (2011), 267–300  mathscinet  zmath  isi  elib
    3. Brudnyi A., Kinzebulatov D., “Towards Oka-Cartan Theory For Algebras of Holomorphic Functions on Coverings of Stein Manifolds i”, Rev. Mat. Iberoam., 31:3 (2015), 989–1032  crossref  mathscinet  zmath  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:228
    Полный текст:80
    Литература:38
    Первая стр.:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020